# SDR AWXA200601235

- Difficulty date: June 16, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160300000
- Part serial: UNK
- Condition: Cracked
- Location: Fuselage
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CHECK NO. C7. NR NO. 5909826. DAMAGE FLOOR PANEL 231 VF PASSENGER CABIN. FLOOR PANEL 231 VF WAS REPLACED IAW IRM 9701 REV FIG 1 , 2 , 10.
